# SDR CALA2013083090870

- Difficulty date: August 25, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 65,388 hours, 9,070 cycles
- Engine: Pwa PW40903
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Pin
- Condition: Defective
- Location: Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRONIC ENGINE CONTROL C1 RT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION.  ENGINE CONTROL SYSTEM IS OPERATING WITH REDUCED REDUNDANCY.  STATUS MSG-7341172 INACTV CL MODE.  DEFERRED STICKER DUE TIME.  REPLACED RIGHT ENGINE "PMA - ELECTRONIC ENGINE CONTROL ALTERNATOR" IAW AMM 73-21-05, "W0625 CORE WIRING HARNESS".  REPLACED PIN ON CONN DM73008A.  RE. PTT'S: 3882024 & 3882015.
